# SDR SWAA2018040420918

- Difficulty date: March 28, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 38,407 hours, 21,214 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 6959926
- Condition: Dirty
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY SLIDE GIRT BAR RT LATCHES ARE DIRTY.  CLEANED THE LATCHES IAW AMM.
